# SDR REXA2019061101009

- Difficulty date: June 11, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601R39000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SURFACE OF DOUBLER FOR REAR SERVICING POINT BETWEEN FS559.0+112 TO FS559.0+80 AND STRR21 AND STR 24 HAS CORROSION. REPAIRED LWD SURFACE OF DOUBLER FOR REAR SERVICING POINT BETWEEN FS559.0+112 TO FS559.0+80 AND STR 21 TO STR 24 IAW EA CRJ 253-09151.
